# SDR DHL2005765505

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON FLOOR SUPPORT CHANNEL, LWR SIDE, BETWEEN STA 1030 AND 1050 RBL 8.  REMOVED SECTION OF FLOOR SUPPORT.  FABRICATED AND INSTALLED (3) REPAIR SPLICES 10.50" BY 1" FROM BAC1490-2583, 10.50 BY .085" BY .085" FROM AND10133-0702 AND 29" BY .090" BY 1" BY .050" IAW B727 SRM 53-10-5 FIG 4.
